Communications in Analysis and Geometry

Volume 19 (2011)

Number 2

The classification of toroidal Dehn surgeries on Montesinos knot

Pages: 305 – 345

DOI: http://dx.doi.org/10.4310/CAG.2011.v19.n2.a3

Author

Ying-Qing Wu (Department of Mathematics, University of Iowa)

Abstract

Exceptional Dehn surgeries have been classified for two-bridge knots and Montesinos knots of length at least 4. In this paper, we classify all toroidal Dehn surgeries on Montesinos knots of length 3.

Full Text (PDF format)